It's almost midnight and I have just 'come around' from having the mother of all migraines.
Of course, the first thing I do is go on this forum to see what has been happening!!!!!!
Today's migraine is the first one I have had for a few years. I did, years ago, have them fairly often. My trigger seemed to be very bright colours. I was on prescription drugs which helped a great deal but they left me feeling 'washed out' (washed out but sooooo happy that the pain and sickness had gone).
I've been using an Airomir inhaler (two puffs, four times a day) for a a couple of years and was recently given an additional inhaler - QVar (two puffs in the morning and two puffs in the evening).
Is it possible that my new inhaler has caused me to have a migrain? I'm hoping that it is not the cause becasue the Qvar has made me breathe more easily.
I'm looking forward to hearing from you.
PS I haven't seen any bright colours lately.